# SDR AU961042

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Sludged
- Location: Propeller Assy S
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH PROPELLER SLUDGED - PROPELLER WOULD NOT FEATHER
